Vascular Birthmarks Foundation Forum - View Single Post - Prednisone side effects
View Single Post
  #3  
Old 01-28-2009, 01:33 AM
khubbard khubbard is offline
Junior Member
 
Join Date: Jan 2009
Posts: 12
Default

My daughter took steroids from the time she was 7 weeks old until 5 months old. The only side effect we had a hard time with was the gastrointestinal irritation. She had a really hard time with that and experienced a lot of stomach pain, spit up constantly, could not tolerate ANY formula (only breast milk), and had to take a medication called Carafate to coat her tummy. We tried three different antacid medications as well to no avail. Just make sure that your child is taking a prescription antacid med to try to counteract the stomach problems (usually generic Zantac). Other than that (and that was enough!) we had no other problems. We did not see any changes in terms of her behavior, sleep, or appetite, which are other possible side effects. Hope this helps.
Kate
http://hubbardbabynews.blogspot.com
Reply With Quote